| Model Number |
795231 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the swivel mechanism of the epiq cvx ultrasound system¿s control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use and no patient or user was harmed as a result of the issue.A philips field service engineer replaced the solenoid to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A qualified field service engineer evaluated the system based on the customer complaint.The customer's complaint was addressed by replacing solenoid.After replacing the solenoid, the system passed testing, and no additional repair or analysis action was required.The solenoid was disposed of in the field by the field service engineer.The system has been returned to service and no further issues reported.